MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T4; RADIOIMMUNOASSAY, TOTAL THYROXINE

ROCHE DIAGNOSTICS ELECSYS T4; RADIOIMMUNOASSAY, TOTAL THYROXINE
Catalog Number 07027885190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned thyroid results for 1 patient tested on a cobas e801 module compared to the beckman, abbott, siemens and wantai methods.Discrepant results were identified for elecsys t3 (t3), elecsys ft3 (ft3), elecsys t4 (t4), elecsys ft4 (ft4) and elecsys tsh (tsh).This medwatch will cover t4.Refer to medwatch with a1 patient identifier (b)(6) for information on the t3 results, medwatch with a1 patient identifier (b)(6) for information on the ft3 results, medwatch with a1 patient identifier (b)(6) for information on the ft4 results and medwatch with a1 patient identifier (b)(6) for information on the tsh results.Refer to the attached data for the patient results.The roche results were reported outside of the laboratory where they were questioned by the doctor as the patient had been taking methimazole.The customer suspects an interference affecting the roche results.The e801 module serial number was (b)(4).
 
Additional Manufacturer Narrative
The sample was requested for investigation but could not be provided.Since the sample was not available for investigation, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
ELECSYS T4
Common Device Name
RADIOIMMUNOASSAY, TOTAL THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15178036
Report Number1823260-2022-02319
Device Sequence Number6330047
Product Code CDX
UDI-Device Identifier04015630939800
UDI-Public04015630939800
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961490
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue Number07027885190
Device Lot Number57437101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Initial Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METHIMAZOLE
Patient Age19 YR
Patient SexFemale